# SDR VNAA2019082211101

- Difficulty date: August 22, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 35,937 hours, 33,283 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUE TO INTERSECTING RUNWAYS ATC INSTRUCTED THE CREW TO DO A GO AROUND AT WHICH TIME THE CREW RECEIVED A  FLAPS FAIL MSG AND FOLLOWED THE FLAPS FAIL CHECKLIST.   FLAPS STUCK AT 8 DEGREES. THE CREW DID A  FLAPS 8 LANDING ON RUNWAY 27L. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE. PERFORMED FIM TASKS IAW FIM 27-52-00-810-802 CONFIG A01. PERFORMED EXTENSION AND RETRACTION OF FLAP SYSTEM IAW AMM 27-52-00-864-801/802 CONFIG A01. CLEARED ALL INHIBITS. OPS CHECKS GOOD AT THIS TIME.
